I feel afraid to repeat taking this drug. Please explain how to use it safely. Thank you too much
You DEFINATELY should talk to your Doctor. You don't say what dosage you took, or what other medications you take. It may be that the dose you took is too much for you, or that it's interacting with another medication. Levitra CAN interact with other medicines, including some for heart conditions. Your Doctor may reduce the amount of Levitra you take, or perhaps switch you to Viagra or Cialis. Another consideration is WHERE you got the Levitra. If you got them on-line from a foreign country, they may NOT BE real Levitra. In that case ALL the advice you get is worthless, except the advice to see your Doctor.
- Levitra Information for Consumers
- Levitra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levitra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 2 answers
Posted 15 Sep 2015 • 1 answer
Posted 10 Nov 2016 • 1 answer
Posted 27 Mar 2017 • 0 answers
Posted 1 May 2018 • 0 answers